JIMO
A linear-quadratic control problem of uncertain discrete-time switched systems
Hongyan Yan Yun Sun Yuanguo Zhu
Journal of Industrial & Management Optimization 2017, 13(1): 267-282 doi: 10.3934/jimo.2016016

This paper studies a linear-quadratic control problem for discrete-time switched systems with subsystems perturbed by uncertainty. Analytical expressions are derived for both the optimal objective function and the optimal switching strategy. A two-step pruning scheme is developed to efficiently solve such problem. The performance of this method is shown by two examples.

keywords: Linear-quadratic model uncertain switched system optimal control local pruning scheme global pruning scheme

Year of publication

Related Authors

Related Keywords

[Back to Top]